# SDR SWIA2020021848676

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH 280 BULKHEAD LOWER WEB LBL 12       (C-CHECK)   RO:2/14/2020CORROSION DETERMINED TO BE OUT OF LIMITS, REMOVED AND REPLACED LH 280 BULKHEAD, LOWER WEB, REF CRJ700 SRM AND REO SEE CONTINUATION FOR DETAIL. WEIGHT UNCHANGED AS PART AND FASTENERS WERE REPLACED FOR LIKE PART. / COMPLIED WITH SKY CARD (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**) / COMPLIED WITH FORM M-337
